# SDR FDEA201004141185

- Difficulty date: April 14, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5007
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 560, BL 0 IS CRACKED REPAIRED DAMAGED FLOOR BEAM AT STA 560 LBL 11.2 TO RBL 11.2 IAW SRM 53-00-51 FIG 201   REPAIR 1.  CRACK FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101, DETAIL II.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
